# SDR COMA9512020

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR SELECTED UP, LT MLG INTRANSIT LIGHTS REMAINED ON.  CLEANED LT MLG UPLOCK, RETRACTION CHECK NORMAL AND ACFT RETURNED TO SERVICE.
